# SDR CA130905012

- Difficulty date: September 2, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech F90
- Aircraft time: 8,729 hours
- Engine: Pwa PT6A135
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Transmitter
- Part number: 150906002
- Condition: Inoperative
- Location: Fuel Flow
- Stage of operation: CR
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

(CAN) REPORT LEFT FUEL FLOW UNSERVICEABLE.  FUEL FLOW TRANSMITTER,  REMOVED TSO:2053.4, CSO:1538, ON CONDITION PART, PREVIOUS O/H SEPT 2004. O/H REPLACEMENT TRANSMITTER INSTALLED AND SYS GROUND TESTED SERVICEABLE.
